MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER RAPIDVAC; APPARATUS, EXHAUST, SURGICAL

COVIDIEN MFG DC BOULDER RAPIDVAC; APPARATUS, EXHAUST, SURGICAL
Model Number SE3690
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during surgery, the device would not shut off.Another device was used to complete the procedure.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: one device sample was received as a service request and a visual inspection and functional test were performed by the supplier.A device history record review was completed.There were no manufacturing issues related.This product was being used for treatment.Inspection of the device resulted in determining that the returned unit operated normally.This complaint will be considered as unconfirmed.Further inspection revealed that the unit required replacement of the power entry module and insulation.The exact root cause of the failure could not be determined; however these items are subject to wear and tear with use.As part of continuous improvement efforts and a preventive action, the supplier repaired and returned the unit.If additional information is received, the investigation will resume as needed.If information is provided in the future, a supplemental report will be issued.

Brand Name
RAPIDVAC
Common Device Name
APPARATUS, EXHAUST, SURGICAL
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow drive
boulder CO 80301 3299
MDR Report Key7448732
Report Number1717344-2018-00536
Device Sequence Number2156984
Product Code FYD
UDI-Device Identifier10884524001555
UDI-Public10884524001555
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K142335
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSE3690
Device Catalogue NumberSE3690
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2018
Initial Date Received by Manufacturer 04/06/2018
Supplement Date Received by Manufacturer06/07/2018
Initial Report FDA Received Date04/20/2018
Supplement Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1